Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Are Ofloxacin and Topiheal cream useful in curing the itching and burning in my vagina ?

AM a 25yr married woman.........abt 10days am suffering frm itching and burning in Urine test reports are Puscells:6 -8,Epithilial cells:10- 12..........albumin ;traces....Is there any severe problem in myself..........MY doctor gave me Ofloxacin-200mg tablet for 5days,urikind-k solution....Is it good to having a cut in between of my vaginial using TOPIHEAL HOMEOPATHY CREAM ( composition:calendula officinalis,echinacea angustifolia,millefolium.)........Am verymuch afraid.........plz give me suggestion the above ointment,tablet&solution are good to cure................plz sugget me
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
You have Urinary treact infection and your doctor has given the right medication i am not sure about the cream though.Just keep the area clean.drink plenty of water.take vit c tablets .Be pateint ,it should subside in few days time.if not visit gynacologist.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor